# SDR USAA2012092700004

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 58,455 hours, 21,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - RIGHT OVERDOOR EXIT SIGN AT DOOR 4R & LEFT EXIT INDICATION SIGN AT DOOR 4L INOP.  LEFT EMERGENCY POWER SUPPLY ABOVE AFT GALLEY CEILING NOT PRODUCING POWER AT PINS 10 & 12.  REMOVED & REPLACED POWER SUPPLY M737.  OPS CHECK GOOD.
